4 doctors weighed in:

Is clonidine dangerous if you don't have high BP? I was given for anxiety and take now while being weaned off morphine. If take 3 a day I'm dizzy.

4 doctors weighed in
Dr. Levan Atanelov
Physical & Rehabilitation Medicine
1 doctor agrees

In brief: See your doc

It's standard to take clonidine for weaning off opiates.
Speak about your side effect of dizziness (common ) to your prescriber as there may be other options .

In brief: See your doc

It's standard to take clonidine for weaning off opiates.
Speak about your side effect of dizziness (common ) to your prescriber as there may be other options .
Thank
Dr. Jack Underwood
Psychiatry

In brief: Yes & no plus.

Clonidine is not dangerous with normal BP, but can cause dizziness which you are having on three tablets daily.
The mg. of each tablet is an unknown, but a decrease to two tablets is the first step with the dizziness sympton.. Klonopin is an addictive medication which shouldn't be taken unless safer medications have failed. Sertraline is my first choice with Klonopin being my fifth choice.

In brief: Yes & no plus.

Clonidine is not dangerous with normal BP, but can cause dizziness which you are having on three tablets daily.
The mg. of each tablet is an unknown, but a decrease to two tablets is the first step with the dizziness sympton.. Klonopin is an addictive medication which shouldn't be taken unless safer medications have failed. Sertraline is my first choice with Klonopin being my fifth choice.
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
36 years in practice
978K people helped
Continue
100,000 doctors available